Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A simplified version of the fast algorithms of Brent and Salamin


Author: D. J. Newman
Journal: Math. Comp. 44 (1985), 207-210
MSC: Primary 65D20
MathSciNet review: 771042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We produce more elementary algorithms than those of Brent and Salamin for, respectively, evaluating $ {e^x}$ and $ \pi $. Although the Gauss arithmetic-geometric process still plays a central role, the elliptic function theory is now unnecessary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D20

Retrieve articles in all journals with MSC: 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1985-0771042-1
PII: S 0025-5718(1985)0771042-1
Article copyright: © Copyright 1985 American Mathematical Society